MathSciNet Relay Station
MathSciNet bibliographic data
MR2503115 01A70
Bogachëv, V. I.; Vladimirov, V. S.; Volovich, I. V.; et al.; Oleg Georgievich Smolyanov (on the occasion of his seventieth birthday). (Russian) Uspekhi Mat. Nauk 64 (2009), no. 1(385), 175--177; translation in Russian Math. Surveys 64 (2009), no. 1, 183–185
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement